# SDR USAA2011071100036

- Difficulty date: July 5, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Aircraft time: 35,117 hours, 19,159 cycles
- System (JASC): 5755 · Spoilers
- Part: Bolt
- Part number: A5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -  LEVEL 2 GALVANIC CORROSION ON LEFT WING NR 3 SPOILER HINGE BOLT.  REPLACED LEFT WING NR 3 SPOILER HINGE BOLT IAW A319 AMM 27-64-43-0401.
